Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Polynomial vector fields in R^3 with infinitely many limit cycles

Autor
Pantazi, C.; Ferragut, A.; Llibre, J.
Tipus d'activitat
Article en revista
Revista
International journal of bifurcation and chaos
Data de publicació
2013-02-01
Volum
23
Número
2
Pàgina inicial
1350029
Pàgina final
1350039
DOI
https://doi.org/10.1142/S0218127413500296 Obrir en finestra nova
Resum
We provide a constructive method to obtain polynomial vector fields in R3 having infinitely many limit cycles starting from polynomial vector fields in R2 with a period annulus. We present two examples of polynomial vector fields in R3 having infinitely many limit cycles, one of them of degree 2 and the other one of degree 12. The main tools of our method are the Melnikov integral and the Hamiltonian structure.
Paraules clau
Limit cycle, Melnikov integral, polynomial vector fields in R^3
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

  • Pantazi, Chara  (autor)
  • Ferragut Amengual, Antoni Manel  (autor)
  • Llibre Saló, Jaume  (autor)